Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A PL geometric study of algebraic $ K$ theory


Author: Bi Zhong Hu
Journal: Trans. Amer. Math. Soc. 334 (1992), 783-808
MSC: Primary 57Q10; Secondary 19B28, 53C21, 57N60, 57R80
MathSciNet review: 1085943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper manages to apply the Farrell-Jones theory on algebraic $ K$-groups of closed negatively curved riemannian manifolds to Gromov's hyperbolic group theory. The paper reaches the conclusion that for any finite polyhedron $ K$ with negative curvature, $ \operatorname{Wh}({\pi _1}K) = 0$ .


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q10, 19B28, 53C21, 57N60, 57R80

Retrieve articles in all journals with MSC: 57Q10, 19B28, 53C21, 57N60, 57R80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1085943-0
PII: S 0002-9947(1992)1085943-0
Article copyright: © Copyright 1992 American Mathematical Society